Discussion in 'Support' started by Bart, Dec 31, 2015.

tinnitus forum
    1. Bart

      Bart Member

      Tinnitus Since:
      Hello guys,

      Anyone has any experience with this drug ? It is an antifungal medicine I need to take for a yeast infection in my mouth from antibiotic use.

      Is it ototoxic ? I have read some anecdotal reports about permament hearing loss and increased tinnitus from people taking this drug.

      Thanks for any advice.
    2. Onnie
      No Mood

      Onnie Member

      Tinnitus Since:
      Cause of Tinnitus:
      '09/1.0: Loud concert '15/2.0: Cause unsure
      If you have a yeast infection in your mouth, maybe look into gentiaan violet first. It is a homepatic spray and it is used for thrush among others. You will get purple stains in your mouth so be carefull not to spill on your face :)

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.